# SDR SWAA2022051095428

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A81185
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 LBL 9-RBL 21. / [01] REMOVED CORROSION FROM AFT LWR BULKHEAD SUPPORT AT BS 947: LBL9: L=0.500'; W=0.400'; LBL4: L=0.500'; W=0.400'; RBL4: L=0.600'; W=0.400'; RBL9: L=1.000'; W=0.800'; RBL15: L=1.000'; W=0.700'; RBL17: L=0.900'; W=0.400' AND RBL20: L=0.800; W=0.800. MAXIMUM MATERIAL REMOVED: 0.008' IAW SRM 51-10-02-0G; PARR. 15.;[02] LOCATED AND DRILLED NEW BULKHEAD SUPPORT P/N: 149A8118U29; LOT 1489912 IAW SRM 51-40-05 AND DWG 149A8117.   REQUIRE OK TO INSTALL.;[03] CORRECTION ITEM 1; NO FOUND ALLOWABLE DAMAGE FOR THIS PART; MUST BE REPLACED IAW SRM 51-10-02 ITEM 9.;[04] VERIFIED CORRECTIVE ACTION 1-3. NO ALLOWABLE LIMITS FOR REWORK- PART TO BE REPLACED. OK TO INSTALL BS947 CENTER BULKHEAD SUPPORT.;[05] INSTALLED ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT BS 947 LBL 9 - RBL21 IAW SRM 51-40-02 AND DWG 149A8117;[06] VERIFIED CORRECTIVE ACTION #5
